# SDR SWAA2021062944942

- Difficulty date: April 26, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE CRACKED ON OUTER SIDE / REPAIRED AFT CARGO DOOR - AFT ORNER SCUFF PLATE IRW EA # 1-A53-2076 REV 11 BY OUTSIDE VENDOR J.L WELDING INC W.O #15891
